# SDR DALA2025100707284

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N547DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11595
- Aircraft time: 6,758 hours, 1,612 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5047, AFT FA'S REPORT "DIRTY SOCK" ODOR STARTED APPROX 5 MIN BEFORE LANDING AND STAYED CONSTANT UNTI LEFT ENGINE SHUT DOWN AT GATE WHEN IT STARTED TO DISSIPATE. SMELL WAS CONCENTRATED IN AFT GALLEY. NO SMELL NOTED BY PILOT.   REPLACED ENG 2 FRONT SEAL PER A321 AMM 72-11, PERFORMED LEVEL B DECONTAMINATION PER A321 AMM 21-00-00-615-803-A AND 36-10-00-615-805-A. (LP 7861216)
